# SDR UPS07851307

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5610 · Flight Compartment Windows
- Part: Access Panel
- Condition: Dislodged
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O LOUD NOISE COMING FROM LEFT FORWARD WINDOW AREA.  NOISE WAS SO LOUD DIFFICULT TO COMMUNICATE IN COCKPIT.  PRESSURE HELD IN COCKPIT UP TO 11,000 FT FOUND CAPTS CLEARVIEW WINDOW EMERGENCY ACCESS PANEL POPPED IN.  RESET CAPTS WINDOW EMERGENCY ACCESS PANEL IAW MM 56-10-03-6.  OP CHECK GOOD ON CAPTS CLEARVIEW WINDOW.
